Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de mayo de 2024
  

A dual approach in fuzzy linear programming.

Título inglés A dual approach in fuzzy linear programming.
Título español Un planteamiento dual en programación lineal difusa.
Autor/es Cadenas, José M. ; Jiménez, Fernando
Organización Dep. Inform. Sist. Fac. Inform. Univ. Murcia, Espinardo (Murcia), España
Revista 1134-5632
Publicación 1996, 3 (3): 383-394, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, we propose a relationship of fuzzy duality. We use the Decomposition Theorem and some properties about Linear Programming with interval coefficients to define this relationship. Thus, a linear programming problem with fuzzy costs represented by membership functions L-R can be solved by means of two dual problems (linear programming problems with fuzzy constraints). Moreover, these results can be applied to multiobjective problems whose coefficients of the objective function are fuzzy numbers represented by linear membership functions.
Clasificación UNESCO 110208 ; 120709
Palabras clave español Lógica difusa ; Programación lineal ; Programación multiobjetivo ; Teorema de dualidad
Código MathReviews MR1489757
Código Z-Math Zbl 0859.90120
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es